# SDR GTIA2014081501407

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 5,480 hours, 2,560 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 60592101
- Condition: Low Pressure
- Location: Lt Overwing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT SLIDE LOW PSU ECAM.  SERVICED R2 DOOR IAW AMM 52-12-14. LEAK CHECKED GOOD.
